# SDR UG8A201507210001

- Difficulty date: July 21, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N211CC
- Make and model: Cessna 680CE
- Aircraft serial: 6800034
- Aircraft time: 3,010 hours, 2,377 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 3,010 hours, 2,377 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL AREAS OF CORROSION ON THE UPPER & LOWER SIDES OF PANELS 351AC & 52AC, JUST INBD OF HORIZONTAL STABILIZER REAR SPARS.  BLENDED & REMOVED CORROSION IN AFFECTED AREAS, NDT FINDINGS SHOW REMAINING THICKNESS TO BE BEYOND ALLOWABLE LIMITS IAW SRM 51-10-01.  DAMAGES WERE SUBMITTED FOR EVALUATION.  COMPLIED WITH REPAIR S-680-0034 03RD REV DATED 6 23 15.
